# SDR 9513602285

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Ind
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION FLUCTUATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED A RUNUP, NO DISCREPANCIES NOTED.  AIRCRAFT TURNED TO SERVICE.
